Hey I’ve been struggling HARD with my anxiety lately. Im getting attacks very often. So I visited the doctor and she prescribed Lexapro. Since the first day I ve been feeling terrible, shaking hands, no apetite, nausea, headache, and chills. I called my doctor and she told me that those were not side effects of the medication and that it was my own anxiety acting. Do any of you use this medicine and can you advise me to continue taking it or should I change it?
Help! Lexapro side effects: Hey I’ve been... - Anxiety Support
Hi, I was taking Seroxat which is SSRI group as well and I had terrible side effects at the beginning, very similar you are describing. But my doctor told me these are side effects of medication and eventually will go away within 2 or 3 weeks. She prescribed me something for s week, I don remember the name as it was 8 years ago, but it was something like tranquilizer which helped me to deal with side effects . Good news is, the side effects went away within 2 weeks and medication really helped me.I think it's normal body reaction if you take something that influences your brain activity. I think your GP do not know much about these medications. Good luck. Listen to Dr Claire weeks on you tube, she is just amazing and helped me a lot.
Sorry - I don’t nor have tried that but I’m sorry to hear about your anxiety and possible affects of medicine- hope you get answers soon for what you need!🌼🦋
Hi rru591, I may not be able to advise you to continue taking it, only your doctor knows what is best for you. However, I have been on Lexapro for over 4 years now and for me,
it has been the best medication for anxiety. I am off all benzos. Depending how long ago you were started on this drug makes a difference as well as dosage. Any SSRI med can take from 4-6 weeks in reaching full efficacy. I hope things stabilize for you soon. xx
everyone is different in their response to ssri's. You may get some side effects for a couple of weeks and the full benefit of the med does not take effect till around week 6 or 8. I was on Lexapro and it was a very good drug. I had very little side effects
Not what you're looking for?
You may also like...
upped their dose of Lexapro and having all weird feelings like hot sensation, nausea like ur mouth...
Hey there everyone. I am on my 3rd day of Lexapro. I am not sleeping well, only eating what I need...
take up to two weeks for it start to work?
Thank you for your help in advance x
For those on Lexapro or a generic form of it, if you suffered side effects, how bad were they and...
I visited a new psychologist yesterday as some people here recommended me for my anxiety and he...